# SDR 2000ZZZX568

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Repair Group, repair station AMVR242E
- Aircraft: N4135C
- Make and model: Cessna R182
- Aircraft serial: R18200326
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: 12801111
- Condition: Leaking
- Location: Brake Assy
- Part time: 8,654 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SWIVEL IS FOR BRAKE LINE AT MAIN GEAR.  PILOT SQUAWK OF PEDAL FOR RT BRAKE BLEEDS OFF, BRAKE FLUID ON BELLY.  INSPECTION OF SYSTEM UNDER PRESSURE SHOWED LEAK AT SWIVEL.  REPLACED SWIVEL.  SUBMITTER SUGGESTED CAUSE, AGE.
